# SDR ASAA2018100226339

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 19,814 hours, 6,588 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL ON AFTER START CHECKLIST. LIGHT WENT OUT AFTER PRESSING RESET MC. GROUNDED - YES. ACCOMPLISHED FIM 21-53 TASK 804. OPS CHECK NORMAL. NO PREVIOUS HISTORY.
